Solving computational problems in real algebra/geometry

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We summarise some computational advances in the theory of real algebra/
geometry over the last 15 years, and list some areas for future work.
Original languageEnglish
Pages (from-to)35-46
Number of pages12
JournalAnnales Mathematicae et Informaticae
Volume44
Publication statusPublished - 2015
EventICAI 2014 - Eszterházy Károly Főiskola, Eger, Hungary
Duration: 29 Jan 20141 Feb 2014

Fingerprint

Algebra
Geometry

Keywords

  • Real Algebraic Geometry
  • Cylindrical Algebraic Decomposition

Cite this

Solving computational problems in real algebra/geometry. / Davenport, James Harold.

In: Annales Mathematicae et Informaticae, Vol. 44, 2015, p. 35-46.

Research output: Contribution to journalArticle

@article{5824e7b223084bb09e0724c7e75567cf,
title = "Solving computational problems in real algebra/geometry",
abstract = "We summarise some computational advances in the theory of real algebra/geometry over the last 15 years, and list some areas for future work.",
keywords = "Real Algebraic Geometry, Cylindrical Algebraic Decomposition",
author = "Davenport, {James Harold}",
year = "2015",
language = "English",
volume = "44",
pages = "35--46",
journal = "Annales Mathematicae et Informaticae",
issn = "1787-5021",
publisher = "Eszterhazy Karoly College",

}

TY - JOUR

T1 - Solving computational problems in real algebra/geometry

AU - Davenport, James Harold

PY - 2015

Y1 - 2015

N2 - We summarise some computational advances in the theory of real algebra/geometry over the last 15 years, and list some areas for future work.

AB - We summarise some computational advances in the theory of real algebra/geometry over the last 15 years, and list some areas for future work.

KW - Real Algebraic Geometry

KW - Cylindrical Algebraic Decomposition

UR - http://ami.ektf.hu

UR - http://ami.ektf.hu/uploads/papers/finalpdf/AMI_44_from35to46.pdf

M3 - Article

VL - 44

SP - 35

EP - 46

JO - Annales Mathematicae et Informaticae

JF - Annales Mathematicae et Informaticae

SN - 1787-5021

ER -